Get E-Book on COVID-19

Q. My mother has diarrhea, and her stomach is bloated and paining. Please help.

Answered by
Dr. Salah Saad Shoman
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 02, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

My mom is not feeling well, and I am concerned about internal bleeding. This morning, she had a decreased appetite, foot swelling (right), and diarrhea. She has back pain along with pain and bloating in the abdomen. She just wants to go to bed. She also noticed some spotting in her underwear, although she had a hysterectomy over 10 years ago. She mentioned that yesterday she felt a strange tight feeling followed by a "warm spreading" sensation. I am very worried. Please help.

Dr. Salah Saad Shoman

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

  • Diarrhea, back pain, abdominal pain, and decreased appetite are most probably due to a colon cause, which could be an inflammatory bowel disease or diverticulosis. If these episodes keep coming, your mom will need a colonoscopy to confirm the diagnosis.
  • As for the spotting, it is mostly due to a cervical polyp, which will need excision if it keeps symptomatizing.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
Is spotting due to I-pill or early pregnancy symptoms?
Had painkillers for toothache and feeling bloated stomach. What to do?
Is it normal to have bloated stomach after laparoscopy?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does spotting after I-pill rule out pregnancy?

Query: Hello doctor, My wife started her last menstrual cycle on the 22nd of the previous month. We had protected sex on the 27th of the previous month. Unfortunately, the condom ruptured but, I was able to pull it out a few seconds before ejaculating. Just to be safe, she took an I-pill seven hours after ...  Read Full »

Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article


Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a...  Read Article

Why am I having diarrhea following constipation for a long time?

Query: Hi doctor, I am having a slightly upset stomach with bloating for the past four months. I thought I had a bug. Two weeks later, it seemed much better. However, my bowel movements did not return to normal. I had mostly constipation for about a month (even though my stomach did not feel as upset anym...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.